Effective impedance of an irregular interface of media: Case of deterministic perturbations
Article first published online: 7 DEC 2012
Copyright 1996 by the American Geophysical Union.
Volume 31, Issue 4, pages 729–739, July-August 1996
How to Cite
1996), Effective impedance of an irregular interface of media: Case of deterministic perturbations, Radio Sci., 31(4), 729–739, doi:10.1029/95RS01118.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 5 JAN 1995
- Manuscript Received: 7 JUL 1994
A rigorous equation is formulated and a small perturbation solution is found for the effective impedance operator of an irregular interface in an arbitrary linear stationary medium. Effective boundary conditions for an electromagnetic field are developed in the case of an arbitrarily shaped interface with slight deterministic roughness in a generally anisotropic inhomogeneous medium. Possible extensions of the results obtained are discussed.